MathSciNet Relay Station
MathSciNet bibliographic data
MR2674853 17B40 (17B20)
Reeder, Mark Torsion automorphisms of simple Lie algebras. Enseign. Math. (2) 56 (2010), no. 1-2, 3–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement